Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 12, Pages 751-760
http://dx.doi.org/10.1155/S0161171202109276

On the relation between interior critical points of positive solutions and parameters for a class of nonlinear boundary value problems

Department of Mathematics, Faculty of Basic Sciences, Mazandaran University, Babolsar, Iran

Received 10 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. A. Afrouzi and M. Khaleghy Moghaddam, “On the relation between interior critical points of positive solutions and parameters for a class of nonlinear boundary value problems,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 12, pp. 751-760, 2002. https://doi.org/10.1155/S0161171202109276.